# SDR CA951122025

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-28A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: 1st Officer Ir
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)OUTER PANE OF FIRST OFFICERS IR WINDOW CRACKED AT FL390. WINDOW REPLACED.
